Home           Contact us           FAQs           
     Journal Home     |     Aim & Scope    |    Author(s) Information      |     Editorial Board     |     MSP Download Statistics
2013 (Vol. 6, Issue: 08)
Article Information:

On Fuzzy- -ideals of -Abel-Grassmann's Groupoids

Madad Khan, Saima Anis and Faisal
Corresponding Author:  Madad Khan 

Key words:   &Gamma -AG-subgroupoid, &Gamma -AG**-groupoid, &Gamma -AG**-groupoid and intra-regular, fuzzy subset, fuzzy &Gamma ideals, fuzzy &Gamma -AG-groupoid,
Vol. 6 , (08): 1326-1334
Submitted Accepted Published
May 04, 2012 February 01, 2013 July 10, 2013

In this study, we have introduced the notion of &Gamma -fuzzification in &Gamma -AG-groupoids which is in fact the generalization of fuzzy AG-groupoids. We have studied several properties of an intra-regular &Gamma -AG**-groupoids in terms of fuzzy &Gamma -left (right, two-sided, quasi, interior, generalized bi-, bi-) ideals. We have proved that all fuzzy&Gamma -ideals coincide in intra-regular &Gamma -AG**-groupoids. We have also shown that the set of fuzzy &Gamma -two-sided ideals of an intra-regular&Gamma -AG**-groupoid forms a semilattice structure.
Abstract PDF HTML
  Cite this Reference:
Madad Khan, Saima Anis and Faisal, 2013. On Fuzzy- -ideals of -Abel-Grassmann's Groupoids.  Research Journal of Applied Sciences, Engineering and Technology, 6(08): 1326-1334.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2015. MAXWELL Scientific Publication Corp., All rights reserved